# SDR CALA2013121293631

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,839 hours, 10,610 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATION CHECKS OF LT DEFUEL VLV FOUND ACTUATOR NOT RUNNING SMOOTH.  REMOVED ACTUATOR & VLV SEEMS TO BE OPERATING SMOOTHLY.  TEMPORARY INSTALL ACTUATOR & OPERATION CHECKED AGAIN, ACTUATOR RUNNING SMOOTHLY.  CANNON PLUG NOT FULLY SECURED BOLTS TEMPORARILY INSTALLED, IAW LOG 5.  REPLACED LT DEFUEL ACTUATOR, OPERATIONS CHECKED GOOD.  NO UNWANTED FUEL TRANSFERRED.
